RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shimon, L

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:46
Abstract pages:324
Full texts:156
References:27

http://www.mathnet.ru/eng/person23733
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212046

Publications in Math-Net.Ru
1987
1. L. Shimon, “Conditions for radiation and the principle of limit absorption for quasilinear elliptic equations in unbounded domains”, Differ. Uravn., 23:8 (1987),  1383–1391  mathnet  mathscinet
1986
2. L. Shimon, “Radiation conditions and the principle of limit absorption for quasilinear elliptic equations”, Dokl. Akad. Nauk SSSR, 288:2 (1986),  316–319  mathnet  mathscinet  zmath
3. L. Shimon, “Approximation of the solution of the Dirichlet problem for a nonlinear elliptic equation in an unbounded domain”, Dokl. Akad. Nauk SSSR, 287:6 (1986),  1334–1337  mathnet  mathscinet
4. L. Shimon, “Strongly nonlinear elliptic equations in an unbounded domain”, Differ. Uravn., 22:3 (1986),  472–483  mathnet  mathscinet
1985
5. L. Shimon, “Approximation of solutions of exterior Dirichlet and Neumann problems”, Dokl. Akad. Nauk SSSR, 283:3 (1985),  564–568  mathnet  mathscinet  zmath
1973
6. L. Shimon, “The approximation of the solutions of boundary value problems in unbounded domains”, Differ. Uravn., 9:8 (1973),  1482–1492  mathnet  mathscinet  zmath
7. L. Shimon, “On the approximation of solutions of boundary value problems in domains with an unbounded boundary”, Mat. Sb. (N.S.), 91(133):4(8) (1973),  488–499  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:4 (1973), 506–518

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020